# SDR GTIA2014080901399

- Difficulty date: August 9, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 29,395 hours, 13,968 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK FELL IN AFT GALLEY. PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00.  OPS CHECK GOOD. NO FURTHER DISC. AT THIS TIME.
